MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number E7509
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 11/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, during a lletz (large loop excision of the transformation zone) procedure after undergone a hysteroscopy, the patient suffered second degree bilateral burns to the buttocks and vaginal burns.Burns were not at either rem pad or surgical site.A non medtronic loop diathermy was used along with the rem pad and generator.Direct irrigation and dressing were done after procedure and the patient was admitted two nights in the hospital.
 
Additional Manufacturer Narrative
D10 concomitant product: vlft10gen ft series energy platformx1 serial#: (b)(6) medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18357364
Report Number1717344-2023-01553
Device Sequence Number17863895
Product Code GEI
UDI-Device Identifier30884524001009
UDI-Public30884524001009
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K861036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/16/2025
Device Model NumberE7509
Device Catalogue NumberE7509
Device Lot Number31220132X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Initial Report FDA Received Date12/19/2023
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTE ON H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexFemale